# SDR UALA2009040600978

- Difficulty date: April 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 78,521 hours, 9,602 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S1356B37
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EEL DOES NOT REMAIN ON AT UPPER DECK CEILING FWD END.  REPLACED BATTERY PACK AT LOCATION 675C, OP CHECK OKAY.
